| Model Number |
TX60G |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: only event day and year known.Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, the stapler failed to fire staples.Like, there was no staples inside cartridge.There were no staples seen in the surgical field.There was no delay to the surgery.The procedure was completed successfully with no patient consequences.
Additional Manufacturer Narrative
(b)(4).Date sent: 03/10/2023.D4: batch # 448a51 investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the tx60g device arrived with no apparent damaged and with a reload loaded on the device.The reload was received fully fired.The device was tested for functionality with a test reload and it fired and formed all the staples as intended.The staple line was complete, and the staples meet the staple form release criteria as part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reach on the cause of the reported event, the instructions for use do contain the following caution: squeeze the closing trigger and the handle fully together until a second click is heard.The closing trigger is now latched to the handle and the jaws are clamped onto the tissue, which is ready to be stapled.The firing trigger will simultaneously move down to the ready-to-fire position.The event described could not be confirmed as the device performed without any difficulties noted.A manufacturing record evaluation was performed for the finished device batch number 448a51, and no non-conformances were identified.